# SDR ASAA2015091515288

- Difficulty date: September 15, 2015
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,174 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C307778
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE/DENT ON INTERIOR FUSELAGE SKIN NEAR UPPER FUSELAGE ASSIST SPRING HINGE SPIGOT.  L1 DOOR MIG 2C 317241 INITIATED.  ACFT GROUNDED.  RESOLVED ON W/O: 321296 TASKCARD: N/R-00011.  REPAIRED FUSELAGE SKIN AND BEAR STRAP AT L1 DOOR UPPER HINGE CUTOUT IAW EA 400-53EA-16506.  THIS IS A CATEGORY B REPAIR. FIRST STAGE AND SECOND STAGE HAS BEEN GRANTED. THIRD STAGE APPROVAL IS REQUIRED PRIO TO THE INSPECTION THRESHOLD OF 85,000 TOTAL AIRFRAME FLIGHT CYCLES.  REFER TO DTIC EC 400-53DTI-16507. CURRENT FLIGHT CYCLES ON ACFT AT TIME OF REPAIR IS 32,446.
